The old lady has been taking clopidogrel, lecardipine and rosuvastatin for more than three months, and her blood pressure is 140 / 75. Now, as long as you eat regularly in the afternoon, it's particularly easy to vomit at night. What's the matter?
If vomiting always occurs, there may be stomach disease, esophageal disease or cholecystitis. Cholelithiasis may also have pancreatic disease. It is recommended to go to the hospital in time to improve relevant examination, make clear diagnosis and actively treat symptomatic treatment. You can take mosapride tablets and Weisu granules orally, pay attention to light and digestible diet, and take oral traditional Chinese medicine for conditioning when necessary
Patients who vomit after meals need to distinguish whether it is the reflux of food from stomach to esophagus to mouth after meals or vomiting after severe nausea. If the vomiting is caused by this kind of nausea, it is necessary to rule out the possibility of intragastric lesions, such as obstruction caused by gastritis or ulcer. It is recommended to further carry out gastroscopy
Vomiting after eating at night may be gastroesophageal reflux, that is, the reflux of gastric contents to the esophagus. The gastrointestinal motility of the elderly is weakened, and reflux is easy to occur after eating.
It is recommended to eat less and eat more meals and exercise properly after meals. At ordinary times, the head of the bed can be raised by 20-30 degrees. Light diet, avoid spicy and irritating food, and take drugs that inhibit acid, protect the stomach and promote gastrointestinal motility. It is suggested to improve gastroscopy.